# SDR UALA2012102206032

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,935 hours, 11,893 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT EMERGENCY LIGHT INOP.  LEFT FUSELAGE AFT EMERGENCY LIGHT LAMP REPLACED AND OP CHECKED NORMAL IAW 33-51-22.  P/N REPLACED 767
